# SDR UALA2011062903216

- Difficulty date: June 29, 2011
- Submitted: July 22, 2011
- Operation: Air carrier
- Aircraft: N664UA
- Make and model: Boeing 767322
- Aircraft serial: 29236
- Aircraft time: 46,052 hours, 12,602 cycles
- Engine: Pwa PW4056
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Precooler
- Part number: 7929405
- Part serial: 62
- Condition: Cracked
- Location: Bleed Air Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PRECOOLER HAS 2 CRACKS ON FWD, LOWER, INBD CORNER.  1ST CRACK 2.375 LONG.   2ND CRACK 0.750 LONG.  REPLACED PRECOOLER PER MM.
